MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PHOSPHATE (INORGANIC) VER.2; PHOSPHOMOLYBDATE (COLORIMETRIC) - INORGANIC PHOSPHOROUS

ROCHE DIAGNOSTICS PHOSPHATE (INORGANIC) VER.2; PHOSPHOMOLYBDATE (COLORIMETRIC) - INORGANIC PHOSPHOROUS
Model Number PHOS2
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with phos2 phosphate (inorganic) ver.2 on a cobas c 503 analytical unit (serial number (b)(4)).No incorrect results were reported outside of the laboratory.The sample initially resulted in a phosphorus value of 2.69 mg/dl accompanied by a data flag indicating atypical kinetic behavior.The sample was repeated, resulting in a phosphorus value of 2.68 mg/dl accompanied by a data flag indicating atypical kinetic behavior.The sample was diluted 1:3 and repeated, resulting in a phosphorus value of 2.33 mg/dl accompanied by a data flag.The sample was repeated again at decreased sample volume, resulting in a phosphorus value of 2.55 mg/dl accompanied by a data flag indicating atypical kinetic behavior.The sample was then repeated on a second analyzer at decreased sample volume, resulting in a phosphorus value of 3.54 mg/dl.This value was deemed correct.
 
Additional Manufacturer Narrative
The customer stated the patient sample was icteric upon visual check.The issue was resolved by re-drawing the patient.The investigation determined the customer actions resolved the issue.

Brand Name
PHOSPHATE (INORGANIC) VER.2
Common Device Name
PHOSPHOMOLYBDATE (COLORIMETRIC) - INORGANIC PHOSPHOROUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key14984854
Report Number1823260-2022-02049
Device Sequence Number13887688
Product Code CEO
UDI-Device Identifier07613336121481
UDI-Public07613336121481
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K983503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberPHOS2
Device Catalogue Number08058610190
Device Lot Number57951801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2022
Supplement Date Received by Manufacturer07/13/2022
Initial Report FDA Received Date07/12/2022
Supplement Report FDA Received Date08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale